# SDR SWAA2024013045646

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 44,073 hours, 27,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMERGENCY SLIDE/OVERWING LIGHT OUT.<[01] R & R FORWARD EMERGENCY SLIDE/OVERWING LIGHT PER AMM 33-51-04. OPS CHECK GOOD.
